# SDR SIMA20130812002

- Difficulty date: August 12, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 33,237 hours, 30,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R  LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A, OPS CHECKED GOOD.
